# SDR IPXA1565428

- Difficulty date: February 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 395 S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN DECK FRAME INNER FLANGE, HAS 1 EA SCREW STRIKE AT STR 5L BS 395, MARKED.  REPAIRED IAW ATS ER 11-01691.
